Annals of Functional Analysis

Perturbations of the ball algebra

Krzysztof Jarosz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that any Banach algebra that is geometrically close to a Ball Algebra must automatically consist of analytic functions and must have a very similar algebraic structure to the original algebra.

Article information

Source
Ann. Funct. Anal., Volume 6, Number 3 (2015), 53-59.

Dates
First available in Project Euclid: 17 April 2015

Permanent link to this document
https://projecteuclid.org/euclid.afa/1429286031

Digital Object Identifier
doi:10.15352/afa/06-3-5

Mathematical Reviews number (MathSciNet)
MR3336904

Zentralblatt MATH identifier
1335.46046

Subjects
Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx] 46E15: Banach spaces of continuous, differentiable or analytic functions

Keywords
Banach algebra uniform algebra ball algebra perturbation deformation

Citation

Jarosz, Krzysztof. Perturbations of the ball algebra. Ann. Funct. Anal. 6 (2015), no. 3, 53--59. doi:10.15352/afa/06-3-5. https://projecteuclid.org/euclid.afa/1429286031


Export citation

References

  • J. Bruna and J.M. Ortega, Closed finitely generated ideals in algebras of holomorphic functions and smooth to the boundary in strictly psedoconvex domains, Math. Ann. 268 (1984), 137–157.
  • K. Jarosz, Perturbations of Banach Algebras, Springer-Verlag, Lecture Notes in Math. 1120, 1985.
  • K. Jarosz, Small perturbations of algebras of analytic functions on polydiscs, In Function Spaces, Marcel Dekker, 1991, 223–240.
  • K. Jarosz, Almost multiplicative functionals, Studia Math. 124 (1997), 37–58.
  • T.W. Gamelin, Uniform Algebras, 2$^{nd}$ Ed., Chelsea Pub. Comp., New York, 1984.
  • S.G. Krantz, Function Theory of Several Complex Variables, John Willey & Sons, 1982.
  • R. Rochberg, Deformation of uniform algebras on Riemann surfaces, Pacific J. Math. 121 (1985), 135–181.
  • S.J. Sidney, Are all uniform algebras AMNM?, Bull. London Math. Soc. 29 (1997), 327–330.
  • E.L. Stout, The Theory of Uniform Algebras, Bogden & Quigley, California, 1971.